# SDR DHL2002366010

- Difficulty date: June 29, 2002
- Submitted: July 1, 2002
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT THROUGH 23,000 FT, ENGINE NR 2 LOOP-A LIGHT ILLUMINATED.  PERFORMED ABNORMAL PROCEDURE.  LIGHT WENT OUT AFTER ONE MINUTE.  REPLACED NR 2 ENGINE A-LOOP SENSING ELEMENT AS PER MM 26-12-12.  OPS CHECKED NORMAL AS PER MM 26-12-00.
